So I take a 21 day pill (no sugar pill week) and have been for a little bit less than a year now. My first kind of pills were the normal 4 week kind in which I would just skip the last week. My doctor told me that every 3 months or so I could do the last week and get a period of I wanted to. I ended up having to switch to a stronger 21 day pill called Junel (which I have been taking for a few months now). So last Sunday, I forgot to pick up my new pack, so I thought I would just do a "break" and start the next pack in a week. I'm not sure if the break works the same on this pill as it does on the others, which is part of my problem. So last night was the night I began my pill again, and also i had unprotected sex. Well, the condom was on for most of the time, including when he ejaculated, but I am really worrying about the pre cum. Please help: is it impossible for me to conceive or should I get plan b or any other suggestions??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2014 • 3 answers
Posted 21 Nov 2014 • 11 answers
Posted 26 Jul 2015 • 1 answer
Posted 18 Apr 2017 • 1 answer
Posted 29 Aug 2017 • 1 answer